Mar 7, 2008
I started taking atripla last night around 8:30PM and it is around 8:30AM and I am still feeling light headed or in other words I am still feeling somewhat stoned. I took today off from work and usually I wake up at 5:30AM. I am would like to know if there is anything else I can take in the morning that can help me to feel normal. I don't think I can drive or go to work like this. I do not drink coffee but if it helps then I can start drinking coffee in the morning. Will this go away with some time or after few days or weeks? Thanks
| Response from Dr. Young
If this was your first dose of Atripla, rest easy-- typically these symptoms improve quickly, day by day. I'd expect you to be more or less back to normal by Monday.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Red Eyes After Sucking Penis Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.